Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Convergence of a higher-order vortex method for two-dimensional Euler equations


Authors: C. Chiu and R. A. Nicolaides
Journal: Math. Comp. 51 (1988), 507-534
MSC: Primary 65N30; Secondary 76-08, 76C05
MathSciNet review: 935078
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There has been considerable interest recently in the convergence properties of point vortex methods. In this paper, we define a vortex method using vortex multipoles and obtain error estimates for it. In the case of a nonuniform mesh, the rate of convergence of the dipolar algorithm is shown to be of higher order of accuracy than obtained with the simple vortex methods.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 76-08, 76C05

Retrieve articles in all journals with MSC: 65N30, 76-08, 76C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1988-0935078-2
PII: S 0025-5718(1988)0935078-2
Article copyright: © Copyright 1988 American Mathematical Society